Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Some mathematical models for population dynamics that lead to segregation


Author: Morton E. Gurtin
Journal: Quart. Appl. Math. 32 (1974), 1-9
MSC: Primary 92A15
DOI: https://doi.org/10.1090/qam/437132
MathSciNet review: 437132
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Grodzins, Metropolitan segregation, Chicago, University of Chicago Press, 1957
  • [2] T. C. Schelling, Dynamic models of segregation, J. Math. Sociol. 1, 143-186 (1971)
  • [3] N. Keyfitz, Introduction to the mathematics of population. Reading, Addison-Wesley, 1968
  • [4] O. D. Duncan and B. Duncan, The negro population of Chicago, Chicago, University of Chicago Press, 1957
  • [5] Edward H. Kerner, Further considerations on the statistical mechanics of biological associations, Bull. Math. Biophys 21 (1959), 217–255. MR 0104525
  • [6] J. G. Skellam, Random dispersal in theoretical populations, Biometrika 38 (1951), 196–218. MR 0043440, https://doi.org/10.1093/biomet/38.1-2.196
  • [7] Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0181836

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92A15

Retrieve articles in all journals with MSC: 92A15


Additional Information

DOI: https://doi.org/10.1090/qam/437132
Article copyright: © Copyright 1974 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website